# SDR YENA2023101801269

- Difficulty date: October 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 4,754 hours, 708 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1407, JFK-CDG. (ETOPS) 'ENG 2 TR INOP ( THRUST REVERSER SYSTEMS ); LH RH THRUST REVERSOR REPLACED. ACCOMPLISHED EC A23-923-02 ON WO 1287423 THRUST REVERSOR RE-ACTIVATED. MDDR CLEARED. PLACARD REMOVED. MX-4 UPDATED
